Edge neighbourhood graphs

Bohdan Zelinka

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 1, page 44-47
  • ISSN: 0011-4642

How to cite


Zelinka, Bohdan. "Edge neighbourhood graphs." Czechoslovak Mathematical Journal 36.1 (1986): 44-47. <http://eudml.org/doc/13555>.

author = {Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
keywords = {graph realizability; circuit},
language = {eng},
number = {1},
pages = {44-47},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Edge neighbourhood graphs},
url = {http://eudml.org/doc/13555},
volume = {36},
year = {1986},

AU - Zelinka, Bohdan
TI - Edge neighbourhood graphs
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 44
EP - 47
LA - eng
KW - graph realizability; circuit
UR - http://eudml.org/doc/13555
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.